Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Sustiva/Kivexa

(1/2) > >>

Hamster:
Hi Guys I know there is already thread is about the combo of Sustiva and Truvada but there just seems so info this site so i thought i would make a thread as im taking Kivexa and not much info on that. I have just woke up after my first morning on HIV+ meds Sustiva and Kivexa and dont feel too bad I took my meds at 11pm and went to bed about 11.30pm  although i did have a fatty meal about 6 PM naughty naughty i know.....I just feel a Little light headed as if i been out the night before on the beer.  I didn't sleep very well must of woke about 4/5 times in the night but maybe that was that fish n chips interacting with my sustiva or maybe just because i was panicing about the side effect of the meds. Hopefully I should be OK. I a little worried about Immune Restoration Illness though my last counts were cd4 229 and VL 114K.  IF these meds work for me I will treat them like my new best mates.   ;D
I hope to be on this forum a fair bit as many people dont know of my status or my family.....

steven.x:

Hi Hamster.

Today I was advised that this combination might be better for me than my current Sustiva/Combivir regime.

My CD4 is currently 455 and VL undetectable.

Apparently replacing the combivir will reduce any kind of future fat distribution problems etc etc.

Must admit was kind of scared by the talk of hypersensitivity!

What do thers think?

allopathicholistic:
Sometimes I get slight nausea if I take Epzicom before 7 PM. After 9 PM I never get nausea. Odd. Guess I'll just have to take it after 9 PM. Also, if I grab something too hard there will be tingling in the fingers for about 1 minute. Guess I'll have to grab things sans violence    :) 8)   

allopathicholistic:
Hi. I got a reminder card about Epzicom. I might have seen it in the past - I don't remember but I think it's worth sharing as a 'reminder'

Warning on Epzicom (abacavir sulfate and lamivudine) tablets
====================

If you must stop treatment with Epzicom because you have had an allergic reaction to abacavir, NEVER take Epzicom or another abacavir-containing medicine (Ziagen and Trizivir) again. If you take Epzicom or another abacavir-containing medicine again after you have had an allergic reaction, within hours you may get life-threatening symptoms that may include very low blood pressure or death. You should return all of your unused Epzicom to your doctor or pharmacist for proper disposal. August 2004

chemistry001:
Hi Hamster
Hows is going on the meds? I've just been diagnosed and the Doc said that Sustiva and Kivexa are the meds i will be on, they start me on them on the 29th August and on the 4th Sept I start a new teaching job in a secondary school and i'm worried about how it will affect me with regards to the job, so really interested to find out how your first few weeks have gone.
Ive been told that i cant go on Truvada as ive just had PCP and the Septrin caused kidney failure, so Truvada could do me more damage than good.
Just worried about what the next month holds for me.

Regrads

Navigation

[0] Message Index

[#] Next page

Go to full version